Integrable group actions on von Neumann algebras.
Mathematica Scandinavica, Tome 40 (1977), pp. 234-248
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1977__40_166531,
author = {W.L. Paschke},
title = {Integrable group actions on von {Neumann} algebras.},
journal = {Mathematica Scandinavica},
pages = {234--248},
year = {1977},
volume = {40},
zbl = {0372.46067},
url = {http://geodesic.mathdoc.fr/item/MS2_1977__40_166531/}
}
W.L. Paschke. Integrable group actions on von Neumann algebras.. Mathematica Scandinavica, Tome 40 (1977), pp. 234-248. http://geodesic.mathdoc.fr/item/MS2_1977__40_166531/